# SDR T64R675EWA

- Difficulty date: October 28, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, NR 3 RIGHT STUB WING UPPER FASTENER HOLES L/E ATTACH POINT HAVE CORROSION.  BLEND OUT CORROSION USING MECHANICAL METHOD.  TREATED AND PRIMED.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO NR 99-186 WITH APPROVED 8110-3 DATED 10/26/99.  (M)
